# SDR SIMA993091

- Difficulty date: November 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N198AE
- Make and model: Saab 340B
- Aircraft serial: 340B198
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3668 - EMERGENCY LIGHT BULB AT SEAT 11A DOES NOT ILLUMINATED.  REMOVED AND REPLACED BULB.  OPERATIONAL CHECK GOOD.  (M)
